Vesties’ Village

Tinnitus from Covid Vaccine
@ksharky13
Very Active Member
Joined: March 18, 2022 6:10 am
Last seen: February 9, 2024 7:57 pm
Topics: 0 / Replies: 183
Reply
RE: Covid-19 Vaccine side effects

Back on here for the first time in a while. Taking the chance that some people still visit here from time to time. My question is: Has anyone that go...

7 months ago
Reply
RE: Covid-19 Vaccine side effects

@sunrise: Thanks so much for continuing to post these videos. It’s refreshing to see some information that provides some horde for the horde of vacc...

9 months ago
Reply
RE: Covid-19 Vaccine side effects

@stars182: I wanted to reach out to ask for any information, suggestions, etc. you can share about your tinnitus recovery. Did you take any specific ...

9 months ago
Reply
RE: Covid-19 Vaccine side effects

@stars182: Thank you so much for coming back on this forum to tell your success story. We get little of that here. I also got tinnitus from the Mod...

10 months ago
Reply
RE: Covid-19 Vaccine side effects

@sunrise: Thanks for the last 2 video links. This place is pretty much a ghost town anymore. It’s a shame because I’m seeing some information start...

10 months ago
Reply
RE: Covid-19 Vaccine side effects

For those of us who still frequent this forum, just wanted to provide a link to the article below. It looks like the issue of the covid vaccines caus...

10 months ago
Reply
RE: Covid-19 Vaccine side effects

@kmarie18: Hi, I hope you are feeling better. I wanted to check in to see if you took/are still taking L-theanine. If yes, did it work for you and d...

10 months ago
Reply
RE: Covid-19 Vaccine side effects

@jwills1: I’ve been reading some of your posts and noticed that you were diagnosed a few months ago with injury to the endothelium layer as well as h...

11 months ago
Reply
RE: Covid-19 Vaccine side effects

@stars182: I appreciate your reply and comments. While I am inclined to agree with you that it is, in fact, the vaccine and is permanent damage, I w...

11 months ago
Reply
RE: Covid-19 Vaccine side effects

@iamsam: I, too, developed tinnitus after my Moderna booster in January 2022. Mine started 6 weeks after the booster. I have been following this fo...

11 months ago
Reply
RE: Covid-19 Vaccine side effects

@malo Well I certainly related to your tinnitus and the blocked feeling on one ear/side of the head. Mine is on the right. I am 14 months into my ...

11 months ago
Reply
RE: Covid-19 Vaccine side effects

@pepms: I'm posting this again as I still don't the hang of it between "Reply" and "Quote" and I wanted to make sure you saw it. Lol. Thanks for the...

11 months ago
Reply
RE: Covid-19 Vaccine side effects

HI all: I have to admit that I am getting distraught. My tinnitus is a loud as ever and seems to be getting gradually worse over time. And my anxiet...

11 months ago
Page 1 / 13